MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 4.25MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 4.25MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDSE42512
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Obstruction/Occlusion (2422)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent (subject device) was used in the medical procedure.However, the patient developed visual scotoma/branch retinal occlusion post procedure.No further information available.
 
Additional Manufacturer Narrative
D4 ¿ expiration date ¿ added.D4 ¿ gtin ¿ updated.H4 ¿ manufacturing date - added.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported events could not be confirmed and it cannot be confirmed that the device met specification, as the device was not returned.It was reported that ¿treated patient has visual scotoma/branch retinal occlusion post procedure.Procedurally all went well.Post procedurally, the patient developed the above but was sent home.The physician prescribed imitrex.¿ based upon medical review, the harm observed in the complaint is anticipated in nature as per the device risk assessment.Based on review of all available information an assignable cause of anticipated procedural complication will be assigned to the reported event of ¿patient vessel occlusion¿ and ¿patient neurological deficit¿ as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files.
 
Event or Problem Description

Brand Name
SURPASS ELITE FDS 4.25MM X 12MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24105502
Report Number3008881809-2026-00031
Device Sequence Number17639148
Product Code OUT
UDI-Device Identifier07613327648560
UDI-Public(01)07613327648560(17)280324(10)25524045
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberFDSE42512
Device Lot Number25524045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date01/17/2026
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexFemale